Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4266
Title: Global existence of nonlinear elastic waves
Authors: Agemi, Rentaro
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Rentaro Agemi, "Global existence of nonlinear elastic waves", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 1-17.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (2000) suppl.2
Abstract: 
We prove the global existence of the solutions to the Cauchy problem for a nonlinear hyperbolic system describing the motion for the displacement of an isotropic, homogeneous, hyperelastic material. The result is obtained under a null condition which is the complement of genuine nonlinearity condition given by John [4].
Type: Article
URI: http://hdl.handle.net/10077/4266
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2

Files in This Item:
File Description SizeFormat
AgemiRendMat31s2.pdf201.71 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

797
Last Week
11
Last month
checked on Jun 15, 2021

Download(s) 20

535
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.